# SDR NACA20221024001

- Difficulty date: October 18, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,673 hours, 14,477 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,071 hours, 1,165 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Drain
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LEAKING FUEL APPROX 1 DROP EVERY 2-3 SECONDS. PERFORMED TS PER AMM 71-71-00, LOCATED FUEL LEAKS FROM MEC DRIVE PAD DRAIN REF AMM 71-71-00. ALLOWABLE LEAK IS 48 DROPS PER MINUTE, FUEL LEAK FROM MEC DRIVE PAD DRAIN IS WITHIN LIMITS.
